Journal of Cryptologic Research
 
引用检索 快速检索 DOI 高级检索
密码学报  2016, Vol. 3 Issue (2): 101-113    DOI: 10.13868/j.cnki.jcr.000113
  综述 本期目录 | 过刊浏览 | 高级检索 |
弱规则单向函数及其应用
郁 昱1,2,4, 李祥学3,4
1. 上海交通大学 计算机科学工程系, 上海 200240
2. 密码科学技术国家重点实验室, 北京 100878
3. 华东师范大学 计算机科学技术系, 上海 200241
4. 卫士通密码技术研究中心, 北京 100070
Weakly Regular One-way Functions and Their Applications
YU Yu1,2,4, LI Xiang-Xue3,4
1. Department of Computer Science and Engineering, Shanghai Jiaotong University, Shanghai 200240, China
2. State Key Laboratory of Cryptology, Beijing 100878, China
3. Department of Computer Science and Technology, East China Normal University, Shanghai 200241, China
4. Westone Cryptologic Research Center/Morse Laboratory, Beijing 100070, China
    PDF Preview
    
版权所有 © 密码学报
技术支持: 北京玛格泰克科技发展有限公司